| Model Number |
BI70002000 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that the buttons on the system were intermittent and the software was flipping the images, causing frustration.There was no patient present.
Additional Manufacturer Narrative
(h3,h6): manufacturing representative went to the site to test the system, arrived on site on august 1st.Replaced pendant in accordance with documentation.All tests and verifications successfully passed.System was fully functional and returned to customer for clinical use.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: m021083c001, product id: bi71000529, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: m021083c001, version#: 4.2.1, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.